# SDR IPXA2019032840540

- Difficulty date: February 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112U20073
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK WAS FOUND ON FASTENER HOLE ON FRONT SPAR WEB (P/N: 112U2007-3) OF LT WING FSSI 655.72 WHEN PERFORM 747-SB-57A2357.REPAIR IAW SRID: 3-4407802419 AND EO B747-5710-71777-B.
